Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

There are total 12 hard spot in my body and it like feels small balls

Hi Sir, there are total 12 hard spot in my body, feels small balls not so round; size less than half inch; 4 on right 3 on left arm after knees, 4 on my legs (Thai) one near backbone. I consulted a doctor he told me, don’t worry these are fats accumulated; It will not harm you. But that time these were 2 only on my arms but now these are 12 at different places. My age is 29 Years; Male; I am not a fatty but normal healthy body; I am a software engineer very rare physical work. Please suggest me what I have to do?
Tue, 26 Apr 2011
Report Abuse
General & Family Physician 's  Response
Hi;

welcome to HealthcareMagic

The hard fat balls are Lipomas.The are harmlesstumors and are made of body fat tissues.They come as a result of a persons body tendency to accumulate fat.It is nothing to worry about ;just in case if it is disturbing you in work or for coametic reason then you can get it surgically removed but to remove so many is a big problem.Better leave them alone.

Thanks
I find this answer helpful
  User's Response
Abrar's  Response
what to do to prevent developing more ?
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Why do I have this terrible itching (without rash, dry skin or allergies)? I am a 59 y/o woman in OK health, no real pre-existing problems. However in the last 6-8 weeks I have had the worst itching of my life. The way it starts is it feels like a bad mosquito bite, but once I start itching, it multiplies exponentially! I feel like I could itch it down to the bone...and I don t break the skin itching, but I am leaving multiple bruises from itching! There is no rash, and as far as I can figure, nothing that can be attributed to allergies. I m not an allergy prone person. Called my doc, he ordered a Free T4, to see if it was my thyroid (I have a history of low thyroid, having 1/2 removed for a goiter 38 years ago). I rec d letter from the lab/dr saying it was fine, altho it said it was .36 in a range of .47-1.4..?? I ve been suspected of having RA but blood tests do not support it, but I have fairly severe joint pain from something- either arthritis or fibro, for which I take close to maximum amt of tylenol or ibu, and current Etodalac(24hr) and I know that s not good for me, but I need to function! Not sure if relevant, but I also tend to have low platelets running below 100 or so...that s been checked for anything serious 2 or 3 years ago and it s fine. All else is fine with me. Please don t tell me to go see my doc, he s hard to get an appt with, and I have to go out of town in the morning and will be gone for 2 weeks...so I happened on this site and thought it was worth a try-I really hope you can help me! thanks.

doctor1 MD

In 2010 I was prescribed Vicodin .5/500 recently having been changed to .5/325. I have been taking clonazepam since approximately 2011 following the doctor having prescribed savella for fybromylagia. Had a reaction to savella causing breathing difficulties mixed with anxiety and tremors. My initial dose was .25 two times a day. In 2014 the doctor increased my dose to .5 two times a day. I would divide the dose into 4 quarters. Over time, noticed I was having to increase. Begin having to take 1/2 of the .5 mg. I am in day 4 of not having taken any of the Vicodin and Clonazepam. Stopped both all-together. I ve been laid off, have no insurance, no money. Besides that, I am a spiritual person and do not want to be dependent on anything. I am believing, by faith, in Christ Jesus that I am delivered from these medications. I am having the following symptoms, what are they and please, how do I get them to stop and go away? mental fog, occasional shaking especially when trying to type, heart palpitations, body pain, heart pressure, dizziness. Diarhea started yesterday. Occasional nausea. The thing that concerns me the most is the feeling like I can not get enough air which is accompanied with chest pressure, headache, and like I am dying. Will I die? I am drinking lots of tea. Please help, I don t want to even take a small dose to taper: like I said, I ve gone 3 full days and almost finish with day 4. Please help. Why am I experiencing these symptoms and what are they from? Thank you very much for your understanding and assistance.

doctor1 MD

dear sir, sir actually iam not understanding the problem i got as in my body a small balls generating in body, like in my forehands,mussles, stomach , & in thighs. as i a have consulted so many doctors, they said it is a fat, nothing will happen, but now there would be atleast more than 60 balls in body, so please suggest me a medicine which can be cure immideately. iam 21 years old male